Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Muscle spasms after sex. Is it something to be worried about?

hi sir,am 17 yrs old girl married about two months ago.i have been experiencing pain in stomach abdomen and legs consistently after sex since 10 days.My periods are due on 11 apr 2013.I went to gyno she said there is no infection and it is due to muscle spasms during orgasm .also she gave calcium and vitamin d3 tablets along with pain killer.please help me how to get rid off this problem.My husband is really worried about this.The pain remains all the day.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Thanks for using HCM.

As your doctor has adviced its due to muscle spasm, need not have to worry for this. could be due to improper positioning of legs for long time causing you pain. you can continue those tablets. I prefer to give tab. chlorzoxazone, 500mg a muscle relaxant to reduce pain.

Hope I answered your question. Feel free to ask me if you have any further queries.
Wish you good health. Take

Dr. Vidya
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor